# SDR SWAA2019032130892

- Difficulty date: February 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A833044
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 332.1 TO BS 344, STR 5R AT REPAIR CUTOUT.  REPAIRED INTERCOSTAL IAW ER AND EA.
